CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Local Nonautonomous Schrodinger Flows on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1251-1299
Authors:  Jia, Zong Lin;  Wang, You De
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Nonautonomous Schrodinger flow  gronwall inequality  interpolation  
Stable flat-top solitons and peakons in the PT-symmetric delta-signum potentials and nonlinear media 期刊论文
CHAOS, 2019, 卷号: 29, 期号: 8, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Uniqueness of Schrodinger flow on manifolds 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2018, 卷号: 26, 期号: 1, 页码: 217
Authors:  Song, Chong;  Wang, Youde
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
One-and two-dimensional gap solitons and dynamics in the PT - symmetric lattice potential and spatially-periodic momentum modulation 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 55, 页码: 287-297
Authors:  Chen, Yong;  Yan, Zhenya;  Li, Xin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Generalized nonlinear Schrodinger equation  PT-symmetric lattice potential  Spatially-periodic momentum modulation  Gap solitons  Stability  
PERIODIC SOLUTIONS OF INHOMOGENEOUS SCHRODINGER FLOWS INTO 2-SPHERE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 1775-1795
Authors:  Huang, Ping-Liang;  Wang, Youde
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger flow  special periodic solution  inhomogeneous Heisenberg spin chain system  S-1-invariant  convolution symmtry  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
Novel wave structures in the two-dimensional cubic-quintic nonlinear Schrodinger equation with space-modulated potential and nonlinearities 期刊论文
NONLINEAR DYNAMICS, 2015, 卷号: 82, 期号: 1-2, 页码: 119-129
Authors:  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
The cubic-quintic NLS equation with space-modulated coefficients  Stationary solutions  Conformal mapping  Cauchy-Riemann equation  Bright-like and dark-like solitons  Vortex solitons  
newgeometricflowsonriemannianmanifoldsandapplicationstoschrodingerairyflows 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 11, 页码: 2247
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Schrodinger soliton from Lorentzian manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 8, 页码: 1455-1476
Authors:  Song, Chong;  Wang, You De
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schrodinger soliton  Schrodinger flow  wave map  Killing potential  
schrodingersolitonfromlorentzianmanifolds 期刊论文
actamathematicasinicaenglishseries, 2011, 卷号: 27, 期号: 8, 页码: 1455
Authors:  Chong SONG;  You De WANG
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10